# SDR SWAA2023051927574

- Difficulty date: April 14, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 57,926 hours, 30,275 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Door
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MAIN LANDING GEAR CENTER DOOR CRACKED.<[01] PARTS TRANSACTION FOR ROUTING OUT FOR REPAIR;[02] REMOVED AND REPLACED R/H MAIN LANDING GEAR DOOR ASSEMBLY. REF:B-737 AMM 32-13-11-000-803 AND AMM 32-13-11-420-803.;[03] VERIFIED REMOVED AND REPLACED R/H MAIN LANDING GEAR DOOR ASSEMBLY. REF:B-737 AMM 32-13-11-000-803 AND AMM 32-13-11-420-803.CHECKED NORMAL NO ADJUSTMENTS MADE.;[04] ALL STEPS COMPLETED.
